MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO4 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO4 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 4845-0104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Ambulation or Postural Difficulties (2544)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mitch trh md hd sz 50-4; cat# mmh-9988-0450; lot# fm074310 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Product not returned.
 
Event or Problem Description
On (b)(6) 2022 in a patient was admitted to the surgical and orthopedic ward as an emergency as a result of a transfer by the emergency medical team.After an x-ray examination, the patient was found to have an abg stem fracture of the right hip.The abg stem in 2008.On (b)(6) 2022 revision surgery of the right hip joint was performed (removal of the abg endoprosthesis stem removal of the cap head.Open setting of the fracture with internal stabilization (femur)).Replacement of the stem and femoral head was performed.There is a drilling on the stem, (a hole) which was made to remove the stem during the surgery.
 
Event or Problem Description
On (b)(6) 2022 a patient was admitted to the surgical and orthopedic ward as an emergency as a result of a transfer by the emergency medical team.After an x-ray examination, the patient was found to have an abg stem fracture of the right hip.The abg stem in 2008.On (b)(6) 2022 revision surgery of the right hip joint was performed (removal of the abg endoprosthesis stem removal of the cap head.Open setting of the fracture with internal stabilization (femur)).Replacement of the stem and femoral head was performed.There is a drilling on the stem, (a hole) which was made to remove the stem during the surgery.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a abgii stem that was mated with a mitch head was reported.The event was confirmed via evaluation of the provided photograph.Method & results: product evaluation and results: no product was returned for evaluation however, a photograph were provided for review.The photograph shows a head and stem.The stem is fractured at the neck close to trunnion.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: no product was returned for evaluation however, a photograph were provided for review.The photograph shows a head and stem.The stem is fractured at the neck close to trunnion.The exact cause of the event could not be confirmed as insufficient information was provided.Further information such as device return, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ABGII NO4 CEMENTLESS RIGHT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key15885896
Report Number0002249697-2022-01745
Device Sequence Number17467432
Product Code LPH
UDI-Device Identifier07613327050950
UDI-Public07613327050950
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number4845-0104
Device Catalogue Number4845-0104
Device Lot NumberCASE CODE: G2445972DID : 10185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexUnknown
Patient Weight89 KG